# SDR FDEA201612244537

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 25,042 hours, 13,926 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 01732984
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, NR 1 GENERATOR FAULTED.  PERFORMED PDM PROCEDURE.  STARTED THE APU ALL  ELECTRICAL POWER WAS LOST    REMOVED AND REPLACED LT AND RT GCU IAW AMM 24-23-12.  REMOVED AND REPLACED THE APU GCU IAW AMM 24-22-12. RAN ENGINES AND APU, OPS CHECKED GOOD IAW AMM  24-22-00.
